TTC, on Synthroid and 6 days late

Discussion in 'Not Trying, Not Preventing' started by frannysmom, Dec 12, 2017.

  1. frannysmom

    frannysmom New Member

    Joined:
    Dec 12, 2017
    Messages:
    2
    Likes Received:
    0
    With my first pregnancy, I stopped birth control and became pregnant within the first cycle...he's now 2 years old. In May 2017, I was put on Synthroid for slightly elevated thyroid levels. My endocrinologist increased my dosage from 25 mg to 50 mg (in June 2017) and then to 75 mg (in August 2017). I just stopped birth control on 11/10/2017 (I actually took the first two pills of my pack and then decided to stop - not sure if this can affect ovulation or delay AF??). I had calculated that I would have gotten AF on 12/6, but it hasn't come. Anyone have any insight on this? I'm wondering if taking the two days of BC is what delayed AF or is the Synthroid dosage too much? I just want to get back on a regular schedule. So frustrating when things happened so easily the first time! But I know that was a lucky situation that I should be thankful for.
     
  2. ameeann

    ameeann Well-Known Member

    Joined:
    Nov 1, 2011
    Messages:
    2,286
    Likes Received:
    0
    What birth control were you on? Thr first time I stopped mine it took two months for my cycles to return, second time it took 6 months it can throw you out massively xx
     

Share This Page